Advertisement

Mathematische Annalen

, Volume 265, Issue 3, pp 273–281 | Cite as

Manifolds with geodesic chords of constant length

  • Victor Bangert
Article
  • 48 Downloads

Keywords

Manifold Constant Length 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Allamigeon, A.: Propriétés globales des espaces de Riemann harmoniques. Ann. Inst. Fourier15, 91–132 (1965)Google Scholar
  2. 2.
    Bangert, V.: Totally convex sets in complete Riemannian manifolds. J. Differential Geometry16, 333–345 (1981)Google Scholar
  3. 3.
    Berger, M.: Lectures on geodesics in Riemannian geometry. Bombay: Tata Institute of Fundamental Research 1965Google Scholar
  4. 4.
    Besse, A.L.: Manifolds all of whose geodesics are closed. In: Ergebnisse der Mathematik und ihrer Grenzgebiete, Bd. 93. Berlin, Heidelberg, New York: Springer 1978Google Scholar
  5. 5.
    Croke, C.B.: Some isoperimetric inequalities and eigenvalue estimates. Ann. Sci. Ecole Norm. Sup.13, 419–435 (1980)Google Scholar
  6. 6.
    Gromoll, D., Klingenberg, W., Meyer, W.: Riemannsche Geometrie im Großen. In: Lecture Notes in Mathematics, Vol. 55. Berlin, Heidelberg, New York: Springer 1968Google Scholar
  7. 7.
    Morse, M.: The calculus of variations in the large. Am. Math. Soc. Colloq. Publ., Vol. 18. Providence, RI: Am. Math. Soc. 1934. Reprinted 1960Google Scholar
  8. 8.
    Santalo, L.A.: Integral geometry in general spaces. Proc. Intern. Congress Math. (Cambridge 1950), Vol. I. Am. Math. Soc., pp. 483–489 (1952)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Victor Bangert
    • 1
  1. 1.Mathematisches Institut der UniversitätFreiburgGermany

Personalised recommendations